# SDR PLGA970205A

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PVD - FLT 4767 - DURING TAKEOFF, THE NR 1 EADI WENT BLANK.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE POWERED SYSTEM DOWN AND BACK UP.  OPERATIONAL TEST WAS PERFORMED ON SYSTEM AND ALL CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
